# SDR QXEA200701507

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 10,605 hours, 10,050 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG163Q
- Part serial: 2727XL
- Condition: Inoperative
- Location: Nr 1
- Part time: 49 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ONFLIGHT 2344, ON CLIMB, GOT A NR 1 DC GENERATOR CAUTION LIGHT.  AFTER RUNNING THE CHECKLIST IT STAYED ON.  MAINTENANCE REMOVED AND REPLACED NR 1 DC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
